| Model Number |
CF-H190I |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer returned the colonovideoscope for a separate issue.During the initial evaluation of the returned device, it was observed that white foreign material was present within the jet channel.There was no patient involvement.
Additional Manufacturer Narrative
Date of event is unknown.Additional information will be provided if available.Based on the final investigation of the device the initial evaluation finding was confirmed.A root cause for the reportable malfunction identified during the initial evaluation could not be established.Olympus will continue to monitor the field performance of this device.Should any additional relevant information become available, a supplemental report will be submitted.